Buscar

 Detalle_Publicacion

Bivariate distributions with transmuted conditionals: Models and applications

Abstract: The class of transmuted distributions has received a lot of attention in the recent statistical literature. In this paper, we propose a rich family of bivariate distribution whose conditionals are transmuted distributions. The new family of distributions depends on the two baseline distributions and three dependence parameters. Apart from the general properties, we also study the distribution of the concomitance of order statistics. We study specific bivariate models. Estimation methodologies are proposed. A simulation study is conducted. The usefulness of this family is established by fitting well analyzed real life time data.

Otras publicaciones de la misma revista o congreso con autores/as de la Universidad de Cantabria

 Fuente: Communications in Statistics. Theory and Methods,Volume 49, 2020 - Issue 1, pp. 221-242

Editorial: Taylor and Francis Ltd.

 Fecha de publicación: 01/11/2018

Nº de páginas: 22

Tipo de publicación: Artículo de Revista

DOI: 10.1080/03610926.2018.1536785

ISSN: 0361-0926,1532-415X

Proyecto español: ECO2016-76203-C2-1-P

Url de la publicación: https://doi.org/10.1080/03610926.2018.1536785

Autores/as

VINCENT RAJA, A

ASHA, G